| Model Number |
H74939185202210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.During the initial inflation at 6 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
G4: premarket / 510(k): k111295, k162350.